Sh:492

Bib entry
@article{Sh:492,
 author = {Komj{\'a}th, P{\'e}ter and Shelah, Saharon},
 title = {{Universal graphs without large cliques}},
 journal = {J. Combin. Theory Ser. B},
 fjournal = {Journal of Combinatorial Theory. Series B},
 volume = {63},
 number = {1},
 year = {1995},
 pages = {125--135},
 issn = {0095-8956},
 doi = {10.1006/jctb.1995.1008},
 mrclass = {05C10},
 mrnumber = {1309360},
 mrreviewer = {N. Hindman},
 doi = {10.1006/jctb.1995.1008},
 note = {\href{https://arxiv.org/abs/math/9308221}{arXiv: math/9308221}},
 arxiv_number = {math/9308221}
}